Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Recurring vaginal discharge and itching post treatment - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
Doctor :   how can i help you
Doctor :   are you there?
User :   am having a clear discharge with alittle thick white discharge and it itch alot and the discharge kinda slimie
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available round the clock.
Doctor :   ok
Doctor :   since how long u have this discharge
Doctor :   For Administrative and health purposes, Please provide your age, gender, location, occupation, marital status, height, weight
User :   2mth i went to the doc and he priscibe something for yeast
Doctor :   yes it could be yeast infection
User :   am 26
Doctor :   ist thick curdy white discharge
Doctor :   ok
User :   yes but what he priscibe don't help
Doctor :   do u have fever as well?
User :   no
Doctor :   u need to revisit the physician
Doctor :   vaginal swab
Doctor :   might tell the exact cause of the infection
Doctor :   or he may change the anti fungal
Doctor :   ur on
Doctor :   did u finish the full course of medicine
Doctor :   I have to close this chat window as you have moved out of the chat. Please log in again if you need further medical advice
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor